# SDR UIEA2019081635132

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Guide
- Part number: MS16562254
- Part serial: NSN
- Condition: Not Reported
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE GUIDE PIN #1 PYLON R/H FAN COWL SUPPORT BEAM HINGE AT FIRST AND THIRD POSITION TOTAL 2EA( REPLACED 1R FAN COWL SUUPORT BEAM FIRST AND THIRD HINGE PIN WITH NEW. IAW  AMM 71-11-04-712-011 &   AMM 71-11-04-712-012  )
